I had been finding that each time I increased my Armour dose my hypo symptoms got worse. My temp got lower, the brain fog got worse etc. so 3 weeks ago I stopped taking any medication and started to feel better. Just to test that it was the Armour I took 1/2 grain 3 days after stopping and within 2 hours felt ill again.

12 days after stopping I went to see my new GP who said it wouldn't do me any harm not to take it for a while and that he wanted blood tests after 6 weeks without medication and during those 6 weeks he wanted me to take iron as he could see, from my previous blood tests, that my ferritin has been at the bottom of the range for the last 4 years. I haven't been able to take the iron (ferrous fumerate) as it gives me stomach cramps and nausea.

I had been feeling OK until last night when I woke up in the night boiling hot and very anxious. It took me a couple of hours to get back to sleep because I couldn't cool down and the anxiety remained. This morning I took my temp and it was 36 (higher than when on Armour), my blood pressure was low but my pulse was fast. I seem to have symptoms of hyperthyroidism but still having some hypo symptoms.

1 Reply

  • If our thyroid hormones are too low it can cause our heart to pump harder. As well as maybe having a reaction to fillers/binders in some thyroid hormones. Sometimes it appears that you cannot win.

    This is from STTM which might be helpful:

You may also like...